# SDR HYIA20231206001

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N508CA
- Make and model: Tecnam P2012
- Aircraft serial: 038
- Aircraft time: 1,220 hours, 1,103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT ENGINE FIRE CAS REMAINED ILLUMINATED DURING PREFLIGHT INSPECTION. MAINTENANCE REPLACED THE LEFT ENGINE FIRE DETECTOR WITH NO FURTHER DEFECTS NOTED
